# SDR F472011F00000

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- Engine: Cont GTSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 642135
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

10 MILES FROM LANDING, PILOT REPORTED RT ENG ROUGH AFTER TROUBLESHOOTING WITH MAG, FUEL AND PUMPS.  NOTICED OIL FROM ACCESS DOOR.  ENGINE WAS FEATHERED AND SECURED.  MX FOUND CRACKED CASE STARTING AT NR 5 CYLINDER.  TOP FWD BASE STUD TO FLOW DIVIDER.  (THIS IS 2ND ENG IN THE FLEET WITH SAME LOCATION & PROBLEM.
